MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION CR OXIN FEM SZ6 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LEGION CR OXIN FEM SZ6 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71421236
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's x-rays showed that component was loose.No procedure, delay or additional injuries reported.Back up available.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and this case reports that the patient presented with pain and instability.The date of onset of these issues is unknown.The one undated x-ray photo confirms the loosening of the femoral component.No revision procedure has been reported, however.Details regarding the patient¿s weight-bearing status, medical history, bone quality, fall/trauma history, and other additional clinical relevant information have not been provided.Based on the limited information provided and without the return of the device for evaluation the root cause of the reported component loosening cannot be determined.Should additional information becomes available this issue can be re-elevated.No further clinical assessment is warranted at this time.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LEGION CR OXIN FEM SZ6 LT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8017264
Report Number1020279-2018-02287
Device Sequence Number1352839
Product Code JWH
UDI-Device Identifier00885556030202
UDI-Public00885556030202
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2023
Device Catalogue Number71421236
Device Lot Number13LM18076
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;